MathSciNet Relay Station
MathSciNet bibliographic data
MR1928805 68T05 (46E22 62P15)
Zhou, Ding-Xuan The covering number in learning theory. J. Complexity 18 (2002), no. 3, 739–767.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement